# SDR USAA2011060700002

- Difficulty date: May 1, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664109
- Part serial: A7649
- Condition: Unserviceable
- Location: Pax Door
- Part time: 20,370 hours, 2,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - OVER PRESSURE IN SLIDE RAFT AT PASS/CREW DOOR 831.   REPLACED SLIDE RAFT AT PASS/CREW DOOR  831 IAW CARD 26C83152008.
